Rank and Dimension in Difference-Differential Fields

Notre Dame Journal of Formal Logic 52 (4):403-414 (2011)
  Copy   BIBTEX


Hrushovski proved that the theory of difference-differential fields of characteristic zero has a model-companion, which we shall denote DCFA. Previously, the author proved that this theory is supersimple. In supersimple theories there is a notion of rank defined in analogy with Lascar U -rank for superstable theories. It is also possible to define a notion of dimension for types in DCFA based on transcendence degree of realization of the types. In this paper we compute the rank of a model of DCFA, give some properties regarding rank and dimension, and give an example of a definable set with finite rank but infinite dimension. Finally we prove that for the case of definable subgroup of the additive group being finite-dimensional and having finite rank are equivalent



    Upload a copy of this work     Papers currently archived: 94,749

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Rank and Dimension in Difference-Differential Fields.Ronald F. Bustamante Medina - 2011 - Notre Dame Journal of Formal Logic 52 (4):403-414.
Measurable groups of low dimension.Richard Elwes & Mark Ryten - 2008 - Mathematical Logic Quarterly 54 (4):374-386.
Supersimple ω-categorical groups and theories.David M. Evans & Frank O. Wagner - 2000 - Journal of Symbolic Logic 65 (2):767-776.
Supersimple $\omega$-Categorical Groups and Theories.David Evans & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (2):767-776.
Generalized fitting subgroup of a group of finite Morley rank.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (4):1391-1399.
Categoricity and U-rank in excellent classes.Olivier Lessmann - 2003 - Journal of Symbolic Logic 68 (4):1317-1336.
Red Fields.A. Baudisch, A. Martin-Pizarro & M. Ziegler - 2007 - Journal of Symbolic Logic 72 (1):207 - 225.
Continuity of SU-rank in unidimensional supersimple theories.Ziv Shami - 2016 - Archive for Mathematical Logic 55 (5-6):663-675.
On Superstable Expansions of Free Abelian Groups.Daniel Palacín & Rizos Sklinos - 2018 - Notre Dame Journal of Formal Logic 59 (2):157-169.
The geometry of forking and groups of finite Morley rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.


Added to PP

23 (#689,641)

6 months
9 (#454,638)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references